0
TECHNICAL BRIEFS

The Limitations of Solutions of a Third-Order Differential Equation Arising in the Asymptotic Expansions in Radial Jets

[+] Author and Article Information
W. R. Utz

Department of Mathematics, University of Missouri, Columbia, Mo.

J. Fluids Eng 97(4), 620-621 (Dec 01, 1975) (2 pages) doi:10.1115/1.3448146 History: Received September 19, 1975; Online October 12, 2010

Abstract

It is shown that an equation arising in a study of the asymptotic expansions in radial jets is limited to one meaningful coefficient value.

Copyright © 1975 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In